Okay i dont know if this is appropriate for the post board. BUT im curious, im on the pill, YAZ, and ive been taking it for a year or so now. I became sexually active about 5 months ago, and i still get my periods every months, all about a few days late, like i get it next to last pill or last pill. This month i have gotten SUPER gassy, crampy, and ive been gaining weight. Each time him and I had sex, we used a condom, a spermicidal one even! And my B.C.
I hope im not pregnant. I mean, do any of these sound like a possible one? Considering ive had my period every month, and about to have mine this week?
Posts: 41 | From: USA | Registered: May 2008
| IP: Logged |
The first symptom of pregnancy is a positive pregnancy test. You really won't notice any other "pregnancy symptoms" until later into the pregnancy. If you've been using condoms (correctly, no breaks or leaks) and taking your pills around the same time every day, your risk of pregnancy is extremely low. If you're feeling unwell and it's been going on for a while (weight gain sounds like a longer-running issue), you might want to see a doctor to make sure something else isn't going on. Another note is that spermicidal condoms aren't usually recommended. The amount of spermicide doesn't do much to improve the protection of the condom. It also can cause irritation to the genitals, making STI transmission more likely. However, if you're not having any problems with them and you like them, it's unlikely to cause any long term issues. Hope that helps!
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.